# SDR HEEA060079

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6710 · Main Rotor Control
- Part: Slide & Sleeve
- Part number: C4264215
- Condition: Leaking
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SLIDE AND SLEEVE SERVO, S/N RH-3811A, DURING TESTING, EXCESSIVE LEAKAGE COMING FROM PRIMARY SPOOL OF LAP ASSY WITHOUT CYCLING LEVER.
